Bernoulli is published by the Bernoulli Society for Mathematical Statistics and Probability and disseminated by the Institute of Mathematical Statistics on behalf of the Bernoulli Society. The journal provides a comprehensive account of important developments in the fields of statistics and probability, offering an international forum for both theoretical and applied work.

Top downloads over the last seven days

Power variation of some integral fractional processesJosé Manuel Corcuera, David Nualart and Jeannette H.C. WoernerVolume 12, Number 4 (2006)
Some things we’ve learned (about Markov chain Monte Carlo)Persi DiaconisVolume 19, Number 4 (2013)
Statistical significance in high-dimensional linear modelsPeter BühlmannVolume 19, Number 4 (2013)
An adaptive Metropolis algorithmHeikki Haario, Eero Saksman and Johanna TamminenVolume 7, Number 2 (2001)
On covariance estimation of non-synchronously observed diffusion processesTakaki Hayashi and Nakahiro YoshidaVolume 11, Number 2 (2005)
  • ISSN: 1350-7265 (print)
  • Publisher: Bernoulli Society for Mathematical Statistics and Probability
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1995 --
  • Access: Articles older than 3 years are open
  • Euclid URL: